×

Some points in the theory of trigonometric and power series. (English) Zbl 0010.06201


Keywords:

series
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] T. J. Boks, Sur les rapports entre les méthodes d’intégration de Riemann et de Lebesgue, Rendiconti del Circolo Matematico di Palermo, vol. 45 (1921), pp. 211-264. · JFM 48.0265.01
[2] A. Denjoy, Sur l’intégration riemannienne, Comptes Rendus, vol. 169 (1919), pp. 219-221. · JFM 47.0230.01
[3] L. Fejér, Ueber die arithmetischen Mittel erster Ordnung der Fourierreihe, Göttinger Nachrichten, 1925, pp. 13-17. · JFM 51.0217.02
[4] Leopold Fejér and Friedrich Riesz, Über einige funktionentheoretische Ungleichungen, Math. Z. 11 (1921), no. 3-4, 305 – 314 (German). · JFM 48.0327.01
[5] G.H. Hardy, Remarks on three recent notes in the Journal, Journal of the London Mathematical Society, vol. 3 (1928), pp. 166-169. · JFM 54.0222.01
[6] G. H. Hardy and J. E. Littlewood, Some new properties of fourier constants, Math. Ann. 97 (1927), no. 1, 159 – 209. · JFM 52.0267.01
[7] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals, Mathematische Zeitschrift, vol. 27 (1927-1928), pp. 565-606. · JFM 54.0275.05
[8] G. H. Hardy and J. E. Littlewood, On absolute convergence of Fourier series, Journal of the London Mathematical Society, vol. 3 (1928), pp. 250-253. · JFM 54.0303.02
[9] G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, Journal of the London Mathematical Society, vol. 6 (1931), pp. 3-9. · Zbl 0001.13504
[10] E. Hille, Note on the behavior of certain power series on the circle of convergence, Proceedings of the National Academy of Sciences, vol. 14 (1928), pp. 217-220. · JFM 54.0342.01
[11] E. Hille, Note on a power series considered by Hardy and Littlewood, Journal of the London Mathematical Society, vol. 4 (1929), pp. 176-182. · JFM 55.0205.03
[12] A. Kolmogoroff, Une série de Fourier-Lebesgue divergente presque partout, Fundamenta Mathematicae, vol. 4 (1923), pp. 324-328. · JFM 49.0205.02
[13] A. Kolmogoroff, Sur les fonctions harmoniques conjuguées et sur les séries de Fourier, Fundamenta Mathematicae, vol. 7 (1925), pp. 23-28. · JFM 51.0216.04
[14] A. Kolmogoroff, Sur un procédé d’intégration de M. Denjoy, Fundamenta Mathematicae, vol. 11 (1928), pp. 27-28. · JFM 54.0272.01
[15] Marcinkiewicz, Sur la divergence des séries de Fourier, to appear in the Fundamenta Mathematicae. · Zbl 0025.31603
[16] A. Oppenheim, Note on Mr. Cooper’s generalization of Young’s inequality, Journal of the London Mathematical Society, vol. 2 (1927), pp. 21-23. · JFM 53.0219.01
[17] R. E. A. C. Paley and N. Wiener, Notes on the theory and application of Fourier transforms, Note II, these Transactions, vol. 35 (1933), pp. 354-355. · Zbl 0006.25704
[18] R. E. A. C. Paley and A. Zygmund, On the partial sums of Fourier series, Studia Mathematica, vol. 2 (1930), pp. 221-227. · JFM 56.0940.03
[19] B. N. Prasad, On the summability of Fourier series and the bounded variation of power series, Proceedings of the London Mathematical Society, (2), vol. 36 (1933), pp. 407-424. · Zbl 0007.16003
[20] F. Riesz, Sur les polynômes trigonométriques, Comptes Rendus, vol. 158 (1914), pp. 1657-1661. · JFM 45.0405.01
[21] M. Riesz, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Mathematica, vol. 49 (1926), pp. 465-497. · JFM 53.0259.03
[22] Marcel Riesz, Sur les fonctions conjuguées, Math. Z. 27 (1928), no. 1, 218 – 244 (French). · JFM 53.0259.02
[23] O. Szász, Ueber den Konvergenzexponenten der Fourierschen Reihen gewisser Funktionenklassen, Sitzungsberichte der Bayerischen Akademie der Wissenschaften, Mathematisch-Physikalische Klasse, 1922, pp. 135-150. · JFM 48.0304.02
[24] G. Szegö, Ueber einen Satz der Herrn Serge Bernstein, Schriften der Königsberger gelehrten Gesellschaft, Naturwissenschaftliche Klasse, vol. 5 (1928), pp. 59-70. · JFM 54.0311.03
[25] E. C. Titchmarsh, On conjugate functions, Proceedings of the London Mathematical Society, (2), vol. 29 (1929), pp. 49-80. · JFM 54.0307.01
[26] Z. Waraszkiewicz, Remarque sur un théorème de M. Zygmund, Bulletin International de l’Académie Polonaise, Classe des Sciences Mathématiques et Naturelles, (A), 1929, pp. 275-279. · JFM 55.0162.02
[27] H. Weyl, Bemerkungen zum Begriff der Differentialquotienten gebrochener Ordnung, Vierteljahrsschrift der Naturforschenden Gesellschaft in Zürich, vol. 62 (1917), pp. 296-302. · JFM 46.0437.01
[28] A. Zygmund, Remarque sur la convergence absolue des séries de Fourier, Journal of the London Mathematical Society, vol. 3 (1928), pp. 194-196. · JFM 54.0303.01
[29] A. Zygmund, Sur les fonctions conjuguées, Fundamenta Mathematicae, vol. 13 (1929), pp. 284-303. · JFM 55.0751.02
[30] A. Zygmund, On a theorem of Privaloff, Studia Mathematica, vol. 3 (1931), pp. 239-247. · JFM 57.0321.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.